Jump to content
Important Survey - Please Participate ×

Is chest pain from withdrawal at 19 months off possible?


[Fp...]

Recommended Posts

Im off for 19 months off. I started having chest pain about 14 months ago. Ive had every heart test. Heart is fine. Diagnosed with a hiatal hernia and GERD. Ive been placed on PPIs and H2 blockers. I still have chest pain. The only time I dont have chest pain is while Im completely at rest or sleeping. As soon as I wake up and start moving around the chest pain and palpitations return.

My symptoms:

-Pain and pressure around sternum.

- palpitations (a flip/flop feeling or a thumping feeling)

-a feeling like my chest is on the verge of spasming

Is it possible for this to still be withdrawal at 19 months off?

Im getting pretty discouraged and the chest pains definitely contribute to a depressed feeling.

Thanks for listening,

Fp

Link to comment
Share on other sites

I didn’t have pain per say - but palpitations like flip flops? Oh yes. I was so so painfully aware of my own heartbeat 24/7 until the 2 year mark.....and so when it “skipped” or flip flopped...it was so so obvious. It used to scare me but PVC’s (skipped beats) are really common and can’t hurt you.
Link to comment
Share on other sites

I didn’t have pain per say - but palpitations like flip flops? Oh yes. I was so so painfully aware of my own heartbeat 24/7 until the 2 year mark.....and so when it “skipped” or flip flopped...it was so so obvious. It used to scare me but PVC’s (skipped beats) are really common and can’t hurt you.

Meaganz,

After two years did your PVCs diminish or did you just not notice them as much. It seems to me, if it's related to withdrawal they should diminish. Im very aware of my heart palpitations and its really a struggle, because I have never had them before. I know they are not dangerous, but boy are they annoying and really distracting, especially when excercising or active. How are you doing now in regards to your PVCs?

Thanks so much,

Fp

Link to comment
Share on other sites

Hi FP!  I too get PVC’s, almost non-stop some days. I’m trying not to let it bother me (easier said than done I know)! I figure since it has been happening pretty much daily for over a year and it hasn’t killed me yet it must be Benzo related and not fatal. The chest pain is starting to feel more muscles-skeletal and nerve pain than a heart attack type sxs. Maybe just because I’m not as scared of it as I once was.?.?

 

I figure it will subside one day... Just trying to stay patient...

 

Hope you / we all get some relief soon!

Link to comment
Share on other sites

×
×
  • Create New...